# SDR ASAA2018060925009

- Difficulty date: June 9, 2018
- Submitted: June 13, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 42,985 hours, 13,174 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000, FOUND FAULT ON NR 1 ENGINE. SHORT TIME FAULT, MSG NUMBER: 73-11271, THE ALTERNATOR VOLTAGE INPUT TO THE EEC IS OUT OF RANGE. GROUNDED - YES. ACCOMPLISHED T/C 78273000, VERIFIED NR 1 ENG HAVE NO FAULTS MSG FOR THE LAST 5 FLT LEGS. PERFORMED FIM 73-27 TASK 804, NO DEFECTS FOUND, VERIFIED TGB/AGB CHIP DETECTOR IS CLEAN. NR 1 ENG EEC BITE CHECKED GOOD W/O FAULTS AND ENG IDLE RUNS AND LEAKS CHECKED GOOD. CLEARED THIS PLT DEFERRAL.
